Cart (Loading....) | Create Account
Close category search window

A theorem on the entropy of certain binary sequences and applications--II

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

In this, the second part of a two-part paper, we apply the result of Part I [9] to three problems in multi-user communication. 1) For the special case of the broadcast channel where both channels are binary symmetric, we establish a converse result that shows the ad hoc scheme suggested by Cover and Bergmans [2], [3l is in fact optimal. 2) For a modified version of a source coding problem with side information of Slepian and Wolf [3], we establish a converse result. 3) We show that the "common information" of a certain pair of dependent random variables is zero.

Published in:

Information Theory, IEEE Transactions on  (Volume:19 ,  Issue: 6 )

Date of Publication:

Nov 1973

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.